# SDR GUUA05110804

- Difficulty date: May 11, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 27,822 hours, 37,208 cycles
- Engine: Pwa PT6*
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Hinge Bracket
- Part number: 1016200131
- Condition: Corroded
- Location: Elevator
- Part time: 27,822 hours, 37,208 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE, DISCOVERED RT CTR ELEVATOR HINGE BRACKET HAS CORROSION.  REPLACED RT CTR ELEVATOR HINGE BRACKET.
